out of break thru meds

Discussion in 'Fibromyalgia Main Forum' started by joanng, Jul 18, 2006.

  1. joanng

    joanng New Member

    will increasing my fentynal patch prevent withdrawal symptoms? I'm wearing 25, have used 50 but after a few weeks I didn't like the effect it had on my skin so i went back to the 25 and tried to manage the pain with exercise. Haven't exercised in over a month and I'm in the midst of a flare up and have been so I've run out of my break thru meds....I had the restless legs today and I take Mirapex for that but it makes me sleepy. I'm thinking if I double my patch (dr won't even work with me on this, told me to go to the ER if i experience withdrawal symptons, yeah but what about the flare up?) that will help with the pain but will it help with the rls which I'm not so sure is related to the meds because I haven't taken any extra meds since yesterday. Don't withdrawals kick in sooner? Sorry for rambling. Thanks.
  2. joanng

    joanng New Member

    come on, throw me a bone please! Actually, I put the extra patch on, my face will break out what the hell. I was more concerned with the withdrawals.....
  3. FMsolider

    FMsolider New Member

  4. joanng

    joanng New Member

    Thanks, FMSoldier for the bump! Thank you Haleycole for the info. I really appreciate it. Like I said in an earlier post, you guys are more helpful than my doctor. I have to work and keep moving. I needed to know what to expect in case I started going thru withdrawals. He said go to the ER but my dosage is so low I didn't think it would happen but I didn't know what to expect. Between the flare and waiting go start withdrawing....Nothing happened but now I know what to expect.....thank you both again.

    joann